# SDR RU3A20190730036

- Difficulty date: July 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N59
- Make and model: Lear 60LEAR
- Aircraft serial: 080
- Aircraft time: 9,435 hours, 4,329 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Loose
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOTS NOTICED A SIGNIFICANT SPIKE IN LEFT ENGINE OIL PRESSURE. OIL PRESSURE WOULD FLUCTUATE WELL PAST RED-LINE AND SPIKED AS HIGH AS MAX TRANSIENT OIL PRESSURE.  A LOSE CONNECTOR WAS FOUND TO BE THE ISSUE. THE CONNECTOR WAS CLEANED, TIGHTENED, AND SAFETY WIRED. THIS CORRECTED THE PROBLEM.
